Compactifications of C2 x C*.
Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 217-242
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
compactifications of complex 3-folds, rational Fano 3-fold
@article{MZ_1994__216_4_174648,
author = {Oliver K\"uchle},
title = {Compactifications of {C2} x {C*.}},
journal = {Mathematische Zeitschrift},
pages = {217--242},
year = {1994},
volume = {216},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174648/}
}
Oliver Küchle. Compactifications of C2 x C*.. Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 217-242. http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174648/